# SDR AALA201707079009

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 37,511 hours, 17,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Displaced
- Location: Lt Overwing
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, EMERGENCY EXIT WARNING CAME ON FOR LEFT OVERWING EXIT.  REINSTALLED PANEL AS REQUIRED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
